×

zbMATH — the first resource for mathematics

A transcendence measure for \(\pi^ 2\). (English. Russian original) Zbl 0876.11035
Sb. Math. 187, No. 12, 1819-1852 (1996); translation from Mat. Sb. 187, No. 12, 87-120 (1996).
The paper deals with a new proof of the transcendence of the number \(\pi\). This proof is based on the generalization of the Hermite method. The so-called Beukers integrals are used too. The measure of the transcendence of the number \(\pi^2\) is included.
Reviewer: J.Hančl (Ostrava)

MSC:
11J82 Measures of irrationality and of transcendence
11J72 Irrationality; linear independence over a field
41A21 Padé approximation
PDF BibTeX XML Cite
Full Text: DOI